| Model Number |
4968-35 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 4968-25 lead, implanted: (b)(6) 2008 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the epicardial right atrial (ra) lead exhibited oversensing and noise on stored episode resulting in inhibition of pacing and misclassification of episode type.Lead fracture was suspected.The ra lead remains in use.It was also reported that the epicardial right ventricular (rv) lead exhibited possible oversensing and rising impedance.Lead fracture was suspected.The rv lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was noted that the ra and rv lead exhibited high impedance.The leads are out of service.
Event or Problem Description
It was further reported that the device was programmed to odo and the patient has junctional escape with adequate vital signs.
Additional Manufacturer Narrative